UNIGE document Scientific Article
previous document  unige:12114  next document
add to browser collection
Title

Conjugacy classes of affine automorphisms of Kn and linear automorphisms of Pn in the Cremona groups

Author
Published in Manuscripta Mathematica. 2006, vol. 119, no. 2, p. 225 - 241
Abstract We describe the conjugacy classes of affine automorphisms in the group Aut(n,K) (respectively Bir(Kn)) of automorphisms (respectively of birational maps) of Kn. From this we deduce also the classification of conjugacy classes of automorphisms of Pn in the Cremona group Bir(Kn).
Stable URL http://archive-ouverte.unige.ch/unige:12114
Full text
Identifiers
Structures

150 hits

1 download

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :